NECESSARY AND SUFFICIENT TAUBERIAN CONDITIONS UNDER WHICH STATISTICALLY LOGARITHMIC CONVERGENCE FOLLOWS FROM STATISTICALLY LOGARITHMIC SUMMABILITY

Articles > Article · 2023

Authors: Nergiz Çinar, İbrahim ÇANAK

Journal of Classical Analysis, International, Scopus, 2023, vol 21, pp 29-34

DOI: 10.7153/jca-2023-21-03

Summary

Let (sn) be a sequence of complex numbers. The sequence (τn) of n-th logarithmic means of (sn) is defined by (formula presented). It is well known that if a bounded sequence (sn) is statistically logarithmic convergent to s, then it is statistically logarithmic summable to the same number. However, the converse of this implication is not true in general. In this paper, we obtain conditions, so called Tauberian conditions, under which the converse implication holds.

View details